Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Degree of the canonical map of a Gorenstein 3-fold of general type


Author: Jin-Xing Cai
Journal: Proc. Amer. Math. Soc. 136 (2008), 1565-1574
MSC (2000): Primary 14J30, 14E35
DOI: https://doi.org/10.1090/S0002-9939-07-09254-4
Published electronically: December 21, 2007
MathSciNet review: 2373585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for a complex projective Gorenstein 3-fold $ X$ of general type with locally factorial terminal singularities, if $ p_g(X)>105411$ and the canonical map $ \phi _X$ of $ X$ is generically finite, then $ \deg \phi _X\leq 72$.


References [Enhancements On Off] (What's this?)

  • [Be] A. Beauville, L'application canonique pour les surfaces de type qénéral, Invent. Math. 55 (1979) 121-140 MR 553705 (81m:14025)
  • [Fu] T. Fujita, On Kaehler fibre spaces over curves, J. Math. Soc. Japan 30 (1978) 779-794. MR 513085 (82h:32024)
  • [Ha] C. Hacon, On the degree of the canonical maps of $ 3$-folds, Proc. Japan Acad. 80 Ser. A (2004) 166-167 MR 2099745 (2005f:14079)
  • [M] Y. Miyaoka, The Chern classes and Kodaira dimension of a minimal variety, in Algebraic Geometry, Sendai, 1985, Adv. Stud. Pure Math. 10 North-Holland, Amsterdam, (1987) 449-476 MR 946247 (89k:14022)
  • [Mu-Sa] S. Mukai, F. Sakai, Maximal subbundles of vector bundles on a curve, Manuscripta Math. 52 (1985) 251-256 MR 790801 (86k:14013)
  • [P] U. Persson, Double coverings and surfaces of general type, in Algebraic geometry, LNM 687 (1978) 168-195 MR 527234 (80h:14017)
  • [Pe] C. Peters, On two types of surfaces of general type with vanishing geometric genus, Invent. Math. 32 (1976) 33-47 MR 0409482 (53:13237)
  • [X] G. Xiao, Algebraic surfaces with high canonical degree, Math. Ann. 274 (1986) 473-483 MR 842626 (87g:14041)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J30, 14E35

Retrieve articles in all journals with MSC (2000): 14J30, 14E35


Additional Information

Jin-Xing Cai
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: jxcai@math.pku.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-07-09254-4
Received by editor(s): September 13, 2006
Received by editor(s) in revised form: February 21, 2007
Published electronically: December 21, 2007
Communicated by: Ted Chinburg
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society